# SDR SWIA200515461

- Difficulty date: August 24, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 5,541 hours, 4,855 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: 3995100208
- Part serial: 1039
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH 10,000 FT, AT 230 KIAS, STICK SHAKER ACTIVATED AND AUTOPILOT DISENGAGED.  REPLACED STALL PROTECTION COMPUTER PER MM 27-35-01 TASK 27-35-01-710-801, 27-35-01-750-801, 27-35-01-750-802, 27-35-750-803, 27-35-01-720-801.  OPERATIONAL CHECK GOOD.
